Vol 5, No 2 (2016)

International Journal of Statistics and Probability, Vol. 5, No. 2, March 2016

Table of Contents

Articles

Yao Luo, Eunji Lim
PDF
p1
Deborah Weissman-Miller
PDF
p19
Mounir ARFI
PDF
p29
Sigve Hovda
PDF
p35
Alexander K White, Samir K Safi
PDF
p51
You Liang, A. Thavaneswaran, B. Abraham
PDF
p59
Zohdy M. Nofal, Ahmed Z. Afify, Haitham M. Yousof, Daniele C. T. Granzotto, Francisco Louzada
PDF
p78
Yingmei Xu, Kane Ladji, Diawara Daouda
PDF
p100
Wendy Smith
PDF
p109


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.